# SDR ZZDA2012031

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT HAND SET AT AFT F/A STATION FELT VERY HOT, WAS SMOKING WHEN AFT FA MADE CROSS ANNOUNCEMENT.  UPON INITIAL ENTRY INTO THE ACFT DID NOT SMELL ANY STRANGE ODORS ,THE AFT F/A HAND SET HAD ELECTRICAL SMELL AND VISUAL DAMAGE, DISCONNECT HANDSET FROM SYSTEM REF; AMM 23-41-07.  NO OTHER ODORS WERE NOTED.  PLACED AFT FA HAND SET ON MEL.  ADV CHIEF INSP FOR APPROVAL TO RETURN ACFT TO SERVICE.
